# SDR HNAA2024052400474

- Difficulty date: May 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 44,595 hours, 41,546 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Part number: UNKNOWN
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HA #7: #1 TR CRACKED AT LOWER DOOR PIVOT POINT. RAR IAW AMM 78-31-01
